MathSciNet Relay Station
MathSciNet bibliographic data
MR2025461 17B67 (14D20 14F43 14J60)
Finkelberg, Michael; Gaitsgory, Dennis; Kuznetsov, Alexander Uhlenbeck spaces for $\Bbb A^2$ and affine Lie algebra $\widehat{\germ s\germ l}_n$. Publ. Res. Inst. Math. Sci. 39 (2003), no. 4, 721–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement